# SDR SWAA2025021093781

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 40,290 hours, 18,954 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHTS C.B. TRIPPED CONTACTED CRAIG IN M.O.C. RESET BREAKER SYSTEM RESTORED TO NORMAL.  CABIN EMER LIGHTS C.B. TRIPPED CONTACTED CRAIG IN M.O.C RESET BREAKER SYSTEM RESTORED TO NORMAL.<[01] NOTED BY MX.
